# SDR UIEA2019112535948

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,373 hours, 21,824 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS FIRE/OVHT SYS.( PERFORMED ADJUSTMENT TEST OF FIRE OVHT SYS IAW AMM 26-11-00, OPERATIONAL TEST NORMAL. )
